# SDR CA110704003

- Difficulty date: June 27, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Housing
- Condition: Corroded
- Location: Rgb
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EIR PT6A 2011-072, O/H SHOP WAS ABLE TO CONFIRM THE OPERATORS REPORT OF EXCESSIVE OIL LEAKAGE. THE EXHAUST DUCT HAD SHINY OIL WETNESS DURING RECEIVING INSPECTION.  THE RGB REAR HSG WAS HEAVILY CORRODED AND HAD 2 THROUGH GOING HOLES ON THE OUTER CONICAL SECTION.  THE EXTERNAL OIL SCAVENGE PUMPS WERE ACCESSED AND FOUND TO BE IN EXCELLENT CONDITION.  THE ENGINE WAS RECEIVED AT O/H SHOP.  THE POWER SECTION WAS DISASSEMBLED AS REQUIRED TO ACCESS AND REMOVE THE RGB REAR HSG.  THE GAS GENERATOR SECTION WAS DISASSEMBLED AS REQUIRED TO ACCESS AND REMOVE THE EXTERNAL SCAVENGE PUMPS.  THE ENGINE WILL BE RE-BUILT AND TESTED FOR LEAKS AND VIBRATIONS PRIOR TO RETURN TO SERVICE.
